# SDR DHL9872094D

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, RT WHEEL WELL FUSELAGE FRAME CRACKED JUST BELOW PRESSURE DECK BS 930.  REMOVED AND REPLACED CORRODED L ANGLE.  FABRICATED NEW FRAME PER BOEING DRAWING 65-16336.  INSTALLED REPAIR AT PREVIOUS REPAIR PER BOEING DRAWING.  INSTALLED FRAME REPAIR AT STA 920 PER SRM 53-10-4, 12 BY 1.  INSTALLED STRINGER REPAIRS AT STRINGER 16 AND 16 LT AT STA 920 PER SRM 53-10-03.  INSTALLED EXTRUDED SECTION REPAIR  AT STR 14 STA 920 PER SRM 51-40-4 .
